# SDR CA030123007

- Difficulty date: January 23, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 13,933 hours
- Engine: Pwa PT6A41
- Propeller: Mcauly 4HFR34C754
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 508201834
- Condition: Cracked
- Location: Nlg Door
- Part time: 14,112 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN CONDUCTING GEAR RETRACTION AS PART OF PHASE INSPECTION FORWARD PORTION OF RT NOSE GEAR DOOR DID NOT FAIR IN WITH THE FUSELAGE.  A MORE DETAILED INSPECTION WAS CARRIED OUT, REVEALING THE FORWARD HINGE CRACKED AT THE FIRST RIVET AS THE FITTING ENTERS THE DOOR ASSEMBLY.  HINGE REPLACED.
